L-functions and Fourier-Jacobi coefficients for the unitary group U (3).
Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 445-472
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Howe correspondence, Langlands correspondence, automorphic -functions, automorphic representations, unitary group, theta lifts, endoscopic group
@article{IM_1991__105_3_143921,
author = {J.D. Rogawski and Stephen S. Gelbart},
title = {L-functions and {Fourier-Jacobi} coefficients for the unitary group {U} (3).},
journal = {Inventiones mathematicae},
pages = {445--472},
year = {1991},
volume = {105},
number = {3},
zbl = {0742.11030},
url = {http://geodesic.mathdoc.fr/item/IM_1991__105_3_143921/}
}
J.D. Rogawski; Stephen S. Gelbart. L-functions and Fourier-Jacobi coefficients for the unitary group U (3).. Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 445-472. http://geodesic.mathdoc.fr/item/IM_1991__105_3_143921/